# SDR SWIA202055774

- Difficulty date: December 1, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 37,013 hours, 35,101 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R143039S
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH IB FLAP VANE LEADING EDGE IS CHAFED AT ALL 3 CONTACT POINTS   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED LH IB FLAP VANE LEADING EDGE AT 3 CHAFED CONTACT POINTS IAW CRJ 200 SRM 51-42-10. REFER TO CONTINUATION CARD FOR DETAILED WORK PERFORMED.
